# SDR REXA2016020600133

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 18,875 hours, 11,996 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Defective
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE FWD LAVATORY WENT OFF AT FL 370.  SUSPECT FROM OVEN.  NO SIGN OF SMOKE.  REMOVED ALL OLD PAPER & DEBRIS FROM BEHIND THE OVEN.  DUPLICATED FAULT WITH OVEN IN HIGH & WARMED UP, OPENED DOOR & RECEIVED MSG.  REPLACED THE OVEN ASSEMBLY & ALL THE COOKING SHELVES IAW AMM 25-32-01.  ALL CHECKED NORMAL, DURING OVEN OPERATION RECEIVED NO CAUTIONS FOR SMOKE.
